Alert archive / Mississippi / Flash Flood Warnings in 2018
Flash Flood Warning 69, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 16, 2018, 6:54 PM CDT for Jefferson Davis County, Mississippi. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2018, 6:54 PM CDT (23:54 UTC)
- Expired
- Aug 16, 2018, 9:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson Davis County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 7:22 PM CDT | FLASH FLOOD | 2 E Bassfield, MS | WATER WAS COVERING A FEW ROADS JUST EAST OF BASSFIELD. REPORT RELAYED VIA THE PUBLIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
001
WGUS54 KJAN 162354
FFWJAN
MSC065-170200-
/O.NEW.KJAN.FF.W.0069.180816T2354Z-180817T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
654 PM CDT THU AUG 16 2018
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southeastern Jefferson Davis County in south central Mississippi...
* Until 900 PM CDT.
* At 653 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Melba and Bassfield.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3156 8975 3158 8970 3156 8966 3156 8964
3155 8962 3154 8961 3154 8960 3151 8960
3151 8959 3144 8959 3144 8976
$$
NF1 follow-up statement
149
WGUS74 KJAN 170151
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
851 PM CDT THU AUG 16 2018
MSC065-170200-
/O.EXP.KJAN.FF.W.0069.000000T0000Z-180817T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson Davis MS-
851 PM CDT THU AUG 16 2018
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN JEFFERSON DAVIS COUNTY
WILL EXPIRE AT 900 PM CDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3156 8975 3158 8970 3156 8966 3156 8964
3155 8962 3154 8961 3154 8960 3151 8960
3151 8959 3144 8959 3144 8976
$$
NFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 6:37 PM CDT, 17 minutes earlier.
Area forecast discussion, Aug 16, 6:37 PM CDT, 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 637 PM CDT Thu Aug 16 2018 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: Scattered TSRA were noted over east cntrl MS at 2330Z and may briefly come in vcty of MEI but remain well between the other area TAF sites. This activity wl dissipate by 03Z and VFR conds are expected to prevail tonight through Friday morning but a greater coverage of aftn TSRA activity is expected and wl likely affect TAF sites. /22/ && .DISCUSSION... Late this afternoon through Friday: The primary weather concerns in the near term will be related to thunderstorm and severe weather potential along with the continued heat stress. As described earlier today, weak upper troughing over the area above a hot and humid lower level airmass is helping to steepen lapse rates, so we are seeing an uptick in severe microburst potential this afternoon as a result. Will thus continue to mention the possibility for severe storms in the HWO/graphics. While storm coverage has been greater north of I-20, there is still a lot of heating/destabilization left this afternoon for development farther south. Meanwhile, CAM guidance has trended less bullish with additional storms moving into northern portions of the forecast area overnight, so have reduced forecast rain chances for that time frame. As we go into Friday, a frontal boundary north of the ArkLaMiss will shift southward and have more influence on storm potential in this area. Not much change in the airmass is expected from today, and increasing low-mid level flow combined with greater lift will help enhance the potential for storm organization, so the risk for severe weather could increase as a result. We have continued to mention the severe threat in the HWO for areas mainly north of I-20 where flow and potential storm organization will be greatest. Otherwise, expect heat stress to be mitigated some by earlier onset of convective clouds/precip. /EC/ This weekend (Saturday) through mid-week next week (Wednesday): Expect an active period of convection through the weekend & into early next week with some organized storms & heavy rain potential before a cold front brings cooler & drier air mid-week next week. The synoptic & surface pattern look to remain stalled in the region, which will lead to good potential for rain & storm chances to linger through most of the extended forecast period. At the start of the weekend, a longwave trough will remain stretched out across the northeast, down through the mid-Atlantic & into the Appalachians. This will keep a cold front stalled along & north of the region in the mid-Mississippi Valley. In addition, a shortwave & westerly 850mb flow will reside over the area into Saturday. In conjunction with upper diffluence, this will lead to good overall rain chances on Saturday & again on Sunday. With PWs near 2-2.5 inches & potential for training of convection, some flooding potential will be possible through the weekend. Right now, with potential some overnight convection & uncertainties in the global & CAM consensus, going to hold off mentioning any "Limited" for flooding for now. But this could definitely be a good possibility this will be needed as we approach it. Also, with some lapse rates ~6 deg C/km, low-mid level flow (i.e. 0-2/0-3km bulk shear ~10-15+kts) & vertical totals/decent instability, some stronger-severe storms with gusty winds can't be ruled out over the weekend. As another trough digs through the mid-Mississippi Valley & into the Great Lakes early next week, expect continued high PWs with westerly 850mb flow. PWs look to climb near 2.5 inches in spots & 850mb Theta E near 345-350K+ at times. This environment looks pretty supportive of some flash flooding potential but with high uncertainties on exact placement, will continue to hold off any mention in the HWO for now. Some rainfall totals could approach 2.5+ inches through early next week, especially across the Highway 82 corridor. As the shortwave trough digs into the Great Lakes, expect a deeper surge/jet streak to dive down through Canada & down towards the region into mid-late portions of next week. This will help drive another stronger & drier cold front down towards our area. This will help strong surface ridging to building into the southern Plains by mid-late portions of next week (i.e.Wednesday-Thursday). Expect PWs falling between an inch to an inch & a half by Wednesday & especially after the extended period on Thursday. Due to that, dewpoints could fall into the mid-upper 60s with lows near or below normals in the upper 60s by next week. Main takeaway is cooler & drier weather can be expected middle of next week after the long period of active weather. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 73 90 73 89 / 17 58 32 67 Meridian 74 91 73 89 / 31 56 35 75 Vicksburg 74 92 75 91 / 16 54 33 58 Hattiesburg 73 90 73 90 / 30 60 20 75 Natchez 74 90 73 91 / 17 48 19 58 Greenville 73 90 73 88 / 18 69 46 62 Greenwood 74 91 73 87 / 19 69 47 69 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 22
Hazardous weather outlook, Aug 16, 12:34 PM CDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1234 PM CDT Thu Aug 16 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040-041-047-171745- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Issaquena-Sharkey-Warren- 1234 PM CDT Thu Aug 16 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight EXCESSIVE HEAT THREAT...Limited TIMING...Today Heat stress will be a concern today, especially from late morning through the afternoon hours when heat index values in the 100 to 105 range will be common. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated severe thunderstorms are possible for locations mainly north of the Interstate Twenty corridor Friday into Friday evening. The main risk with any severe storms will be damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Friday through Friday night. MSZ018-019-025>033-035>039-042>046-048>066-072>074-171745- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee- Yazoo-Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson- Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 1234 PM CDT Thu Aug 16 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today EXCESSIVE HEAT THREAT...Limited TIMING...Today Strong daytime heating will lead to the development of isolated severe storms later this afternoon into the early evening hours over central and eastern Mississippi. Damaging wind gusts and hail up to quarter size will be possible with the most intense storms. The combination of heat and humidity will increase heat stress this afternoon as heat index values climb to near 105. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated severe thunderstorms are possible for locations mainly north of the Interstate Twenty corridor Friday into Friday evening. The main risk with any severe storms will be damaging wind gusts. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today and Friday through Friday night. 21 && ...HAZARD LEGEND... *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Aug 16, 5:35 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
535 PM CDT THU AUG 16 2018
MSZ054-062-162300-
Copiah MS-Lincoln MS-
535 PM CDT THU AUG 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN AND
SOUTHEASTERN COPIAH COUNTIES UNTIL 600 PM CDT...
At 535 PM CDT, Meteorologists were tracking a strong thunderstorm
near Hazlehurst, moving west at 5 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Hazlehurst, Wesson, Martinsville, Gallman and Beauregard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3194 9047 3192 9023 3173 9021 3172 9023
3172 9024 3168 9024 3165 9048
TIME...MOT...LOC 2235Z 070DEG 5KT 3182 9030
NFSpecial weather statement, Aug 16, 5:38 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
538 PM CDT THU AUG 16 2018
MSZ065-162315-
Covington MS-
538 PM CDT THU AUG 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COVINGTON COUNTY UNTIL
615 PM CDT...
At 538 PM CDT, Meteorologists were tracking a strong thunderstorm
over Collins, moving northwest at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Mount Olive around 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3164 8976 3172 8976 3178 8967 3179 8949
3170 8940 3167 8940 3156 8964
TIME...MOT...LOC 2238Z 133DEG 9KT 3165 8953
NFSpecial weather statement, Aug 16, 6:13 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Jackson MS 613 PM CDT THU AUG 16 2018 MSZ044-045-050-051-162345- Scott MS-Newton MS-Neshoba MS-Leake MS- 613 PM CDT THU AUG 16 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEAKE... NORTHWESTERN NEWTON...NORTHEASTERN SCOTT AND SOUTHWESTERN NESHOBA COUNTIES UNTIL 645 PM CDT... At 613 PM CDT, Meteorologists were tracking a strong thunderstorm over Conehatta, or 8 miles south of Prospect, moving north at 5 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Prospect, Neshoba, Lawrence, Conehatta, Steele, Walnut Grove, Lake and Sebastopol. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3231 8919 3231 8940 3264 8947 3265 8913 TIME...MOT...LOC 2313Z 179DEG 6KT 3244 8930 NF
Special weather statement, Aug 16, 6:17 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
617 PM CDT THU AUG 16 2018
MSZ054-062-162345-
Copiah MS-Lincoln MS-
617 PM CDT THU AUG 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LINCOLN AND SOUTH
CENTRAL COPIAH COUNTIES UNTIL 645 PM CDT...
At 617 PM CDT, Meteorologists were tracking a strong thunderstorm
near Wesson, or 7 miles north of Brookhaven, moving west at 5 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Brookhaven, Wesson, Loyd Star and Beauregard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3178 9038 3162 9033 3154 9045 3159 9058
3175 9059
TIME...MOT...LOC 2317Z 081DEG 6KT 3169 9046
NFSpecial weather statement, Aug 16, 6:36 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Jackson MS 636 PM CDT THU AUG 16 2018 MSZ056-057-170000- Smith MS-Jasper MS- 636 PM CDT THU AUG 16 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JASPER AND EAST CENTRAL SMITH COUNTIES UNTIL 700 PM CDT... At 636 PM CDT, Meteorologists were tracking a strong thunderstorm over Bay Springs, or 10 miles north of Stringer. This storm was nearly stationary. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Turnerville around 700 PM CDT. Other locations impacted by this storm include Sylvarena, Montrose and Louin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3189 8934 3206 8943 3217 8923 3198 8909 TIME...MOT...LOC 2336Z 236DEG 4KT 3202 8929 NF
Special weather statement, Aug 16, 6:45 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
645 PM CDT THU AUG 16 2018
MSZ065-072>074-170000-
Covington MS-Lamar MS-Marion MS-Forrest MS-
645 PM CDT THU AUG 16 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION...
NORTHWESTERN FORREST...SOUTHEASTERN COVINGTON AND NORTHERN LAMAR
COUNTIES UNTIL 700 PM CDT...
At 644 PM CDT, Meteorologists were tracking a strong thunderstorm
over Melba, or 15 miles south of Collins, moving south at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sumrall around 655 PM CDT.
Improve around 700 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3123 8975 3137 8977 3143 8965 3143 8959
3146 8958 3151 8943 3145 8940 3143 8940
3143 8939 3135 8934
TIME...MOT...LOC 2344Z 341DEG 8KT 3142 8962
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 12:50 PM CDT | Special Weather Statement | JAN | Clay | 25 min |
| Aug 16, 1:04 PM CDT | Special Weather Statement | JAN | Madison | 26 min |
| Aug 16, 1:13 PM CDT | Special Weather Statement | JAN | Grenada | 32 min |
| Aug 16, 1:44 PM CDT | Special Weather Statement | JAN | Webster | 31 min |
| Aug 16, 1:48 PM CDT | Special Weather Statement | JAN | Lowndes | 27 min |
| Aug 16, 2:17 PM CDT | Special Weather Statement | JAN | Lowndes | 28 min |
| Aug 16, 2:41 PM CDT | Special Weather Statement | JAN | Clay | 34 min |
| Aug 16, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 33 min |
| Aug 16, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 27 min |
| Aug 16, 4:04 PM CDT | Special Weather Statement | JAN | Montgomery | 26 min |
| Aug 16, 4:08 PM CDT | Special Weather Statement | JAN | Jones | 37 min |
| Aug 16, 4:17 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Aug 16, 4:20 PM CDT | Special Weather Statement | JAN | Winston | 25 min |
| Aug 16, 4:27 PM CDT | Special Weather Statement | JAN | Lawrence | 33 min |
| Aug 16, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 26 min |
| Aug 16, 5:12 PM CDT | Special Weather Statement | JAN | Smith | 33 min |
| Aug 16, 5:14 PM CDT | Special Weather Statement | JAN | Covington | 31 min |
| Aug 16, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 50 min |
| Aug 16, 5:30 PM CDT | Special Weather Statement | JAN | Smith | 30 min |
| Aug 16, 5:35 PM CDT | Special Weather Statement | JAN | Copiah | 25 min |
| Aug 16, 5:38 PM CDT | Special Weather Statement | JAN | Covington | 37 min |
| Aug 16, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 24 min |
| Aug 16, 6:02 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 31 min |
| Aug 16, 6:09 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Marion | 51 min |
| Aug 16, 6:13 PM CDT | Special Weather Statement | JAN | Newton | 32 min |
| Aug 16, 6:17 PM CDT | Special Weather Statement | JAN | Lincoln | 28 min |
| Aug 16, 6:36 PM CDT | Special Weather Statement | JAN | Jasper | 24 min |
| Aug 16, 6:45 PM CDT | Special Weather Statement | JAN | Lamar | 15 min |
| Aug 16, 6:59 PM CDT | Special Weather Statement | JAN | Covington | 31 min |
Nearby
Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.